Advanced search
Start date

Sergei Ovsienko | University of Kyiv - Ukraine

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FUTORNY, VYACHESLAV; OVSIENKO, SERGE. FIBERS OF CHARACTERS IN GELFAND-TSETLIN CATEGORIES. Transactions of the American Mathematical Society, v. 366, n. 8, p. 4173-4208, AUG 2014. Web of Science Citations: 15.
FUTORNY, VYACHESLAV; OVSIENKO, SERGE. Galois orders in skew monoid rings. Journal of Algebra, v. 324, n. 4, p. 598-630, AUG 15 2010. Web of Science Citations: 12.

Please report errors in scientific publications list by writing to: